MathSciNet Relay Station
MathSciNet bibliographic data
MR935433 57M25
Kauffman, Louis H. New invariants in the theory of knots. Amer. Math. Monthly 95 (1988), no. 3, 195–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement